my girlfriend told me she is a week late, but the birth control she is on causes her to not have a period for three months or so, plus we have both been under stress in our relationship which i know can effect her cycle. she doesnt want to get an abortion and i know that if she is already pregnant that plan b wouldnt have any effect on her. but she doesnt want to take a test. she said that she wants to wait a few more days and see. im trying to be optimistic because neither of us are in a position to raise a child but im sitting here waiting for something to happen and my mind starts to wonder. i just dont know what to do, i cant find a peace of mind.
meece2010 meece2010
26-30, M
1 Response Aug 25, 2014

One week is normal. Delays can happen due to different factors. Taking a birth control pill can delay it. The chance of getting pregnant while on birth control pills is very low. Don't panic.